# SDR TWAA9904910

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND BELOW ELECTRIC POWER CABLE RACEWAY AT STA 718 APPROX LBL 54 IN, A CRACKED T FITTING. REPLACED FITTING PER SPM 6-70-01 AND INSTALLED HI-LOKS PER SRM 51-30-5.
